Alert archive / Michigan / Tornado Warnings in 2010
Tornado Warning 24, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Oct 26, 2010, 11:49 AM EDT for Lenawee County, Michigan. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 11:49 AM EDT (15:49 UTC)
- Expired
- Oct 26, 2010, 12:32 PM EDT
- In force
- 43 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
County Lenawee County, MI
The radar
The Detroit radar (KDTX), 96 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 11:04 AM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
130 WFUS53 KDTX 261549 TORDTX MIC091-261645- /O.NEW.KDTX.TO.W.0024.101026T1549Z-101026T1645Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1149 AM EDT TUE OCT 26 2010 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * TORNADO WARNING FOR... LENAWEE COUNTY IN SOUTHEAST MICHIGAN... * UNTIL 1245 PM EDT * AT 1145 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS DANGEROUS STORM WAS LOCATED 12 MILES SOUTHWEST OF HUDSON...AND MOVING NORTHEAST AT 55 MPH. * THIS DANGEROUS STORM WILL BE NEAR... ROLLIN AND HUDSON AROUND NOON EDT. MANITOU BEACH AND ADDISON AROUND 1205 PM EDT. DEVILS LAKE AND ROME CENTER AROUND 1210 PM EDT. SPRINGVILLE AND ONSTED AROUND 1215 PM EDT. TIPTON AROUND 1220 PM EDT. THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... TECUMSEH... ONSTED... MORENCI... HUDSON... DEERFIELD... CLINTON... CLAYTON... BRITTON... BLISSFIELD... ADRIAN... ADDISON... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4207 8378 4173 8378 4171 8436 4207 8436 TIME...MOT...LOC 1549Z 222DEG 46KT 4179 8449 $$ SF / MANN
5 follow-up statements
372 WWUS53 KDTX 261558 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1158 AM EDT TUE OCT 26 2010 MIC091-261645- /O.CON.KDTX.TO.W.0024.000000T0000Z-101026T1645Z/ LENAWEE MI- 1158 AM EDT TUE OCT 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR LENAWEE COUNTY UNTIL 1245 PM EDT... AT 1154 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND BRIEF RAIN-WRAPPED TORNADOES. THIS DANGEROUS STORM WAS LOCATED NEAR HUDSON...MOVING NORTHEAST AT 55 MPH. THIS DANGEROUS STORM WILL BE NEAR... ROLLIN AND MANITOU BEACH AROUND 1205 PM EDT. DEVILS LAKE AND ROME CENTER AROUND 1210 PM EDT. SPRINGVILLE AND ONSTED AROUND 1215 PM EDT. TIPTON AROUND 1220 PM EDT. CLINTON AROUND 1225 PM EDT. THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... TECUMSEH... ONSTED... MORENCI... HUDSON... CLINTON... CLAYTON... CEMENT CITY... BRITTON... BLISSFIELD... ADRIAN... ADDISON... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4207 8378 4173 8378 4171 8436 4207 8436 TIME...MOT...LOC 1558Z 222DEG 46KT 4187 8438 $$ SF / MANN
065 WWUS53 KDTX 261604 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1204 PM EDT TUE OCT 26 2010 MIC091-261645- /O.CON.KDTX.TO.W.0024.000000T0000Z-101026T1645Z/ LENAWEE MI- 1204 PM EDT TUE OCT 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR LENAWEE COUNTY UNTIL 1245 PM EDT... AT 1158 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND BRIEF RAIN-WRAPPED TORNADOES. THIS MOST DANGEROUS STORM WAS LOCATED 13 MILES SOUTHEAST OF MORENCI...MOVING NORTHEAST AT 60 MPH. THIS DANGEROUS STORM WILL BE NEAR... OGDEN CENTER AROUND 1215 PM EDT. RIGA AND BLISSFIELD AROUND 1220 PM EDT. BRITTON AROUND 1230 PM EDT. THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... TECUMSEH... ONSTED... MORENCI... HUDSON... CLINTON... CLAYTON... CEMENT CITY... BRITTON... BLISSFIELD... ADRIAN... ADDISON... A SECOND STORM WAS LOCATED NEAR ADDISON MOVING NORTHWEST AT 55 MPH. THIS STORM WILL BE NEAR CAMBRIDGE JUNCTION BY 1215 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4207 8378 4173 8378 4171 8436 4207 8436 TIME...MOT...LOC 1602Z 216DEG 53KT 4160 8405 $$ SF / MANN
185 WWUS53 KDTX 261612 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1212 PM EDT TUE OCT 26 2010 MIC091-261645- /O.CON.KDTX.TO.W.0024.000000T0000Z-101026T1645Z/ LENAWEE MI- 1212 PM EDT TUE OCT 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR LENAWEE COUNTY UNTIL 1245 PM EDT... AT 1210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND BRIEF RAIN-WRAPPED TORNADOES. THIS DANGEROUS STORM WAS LOCATED 11 MILES SOUTHWEST OF BLISSFIELD...MOVING NORTHEAST AT 60 MPH. THIS DANGEROUS STORM WILL BE NEAR... RIGA AND BLISSFIELD AROUND 1220 PM EDT. BRITTON AROUND 1230 PM EDT. THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... TECUMSEH... ONSTED... CLINTON... CEMENT CITY... BRITTON... BLISSFIELD... ADRIAN... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4207 8436 4207 8378 4173 8378 4172 8405 TIME...MOT...LOC 1612Z 216DEG 53KT 4172 8393 $$ SF / MANN
349 WWUS53 KDTX 261618 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1218 PM EDT TUE OCT 26 2010 MIC091-261645- /O.CON.KDTX.TO.W.0024.000000T0000Z-101026T1645Z/ LENAWEE MI- 1218 PM EDT TUE OCT 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN LENAWEE COUNTY UNTIL 1245 PM EDT... AT 1214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND BRIEF RAIN-WRAPPED TORNADOES. THIS DANGEROUS STORM WAS LOCATED 7 MILES SOUTH OF BLISSFIELD...MOVING NORTHEAST AT 60 MPH. THIS DANGEROUS STORM WILL BE NEAR... DEERFIELD AROUND 1225 PM EDT. THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... DEERFIELD... BRITTON... BLISSFIELD... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4172 8405 4207 8378 4173 8378 TIME...MOT...LOC 1618Z 216DEG 53KT 4179 8386 $$ SF / MANN
673 WWUS53 KDTX 261632 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1232 PM EDT TUE OCT 26 2010 MIC091-261643- /O.CAN.KDTX.TO.W.0024.000000T0000Z-101026T1645Z/ LENAWEE MI- 1232 PM EDT TUE OCT 26 2010 ...THE TORNADO WARNING FOR EASTERN LENAWEE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 6 PM EDT. LAT...LON 4172 8405 4207 8378 4173 8378 TIME...MOT...LOC 1633Z 216DEG 53KT 4197 8368 $$ SF / MANN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Oct 26, 7:01 AM EDT, 4 hours 48 minutes earlier.
Area forecast discussion, Oct 26, 7:01 AM EDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
701 AM EDT TUE OCT 26 2010
.AVIATION...
SOUTH-SOUTHEASTERLY WINDS WILL CONTINUE TO INCREASE THIS MORNING IN
ADVANCE OF AN APPROACHING COLD FRONT. WIND GUSTS WILL TOP 30 KNOTS
OVER THE NEXT COUPLE OF HOURS AS THE SHALLOW NOCTURNAL STABLE LAYER
IS MIXED OUT. THE FRONT IS ASSOCIATED WITH A RAPIDLY INTENSIFYING
LOW PRESSURE SYSTEM OVER MINNESOTA. SHOWERS AND THUNDERSTORMS WILL
ADVANCE INTO THE REGION FROM THE WEST AHEAD OF THE FRONT...EXPECTED
TO MOVE THROUGH THE AREA BETWEEN 16Z AND 21Z. VERY STRONG
WINDS...LIKELY IN EXCESS OF 45 KNOTS...WILL ACCOMPANY THE SHOWERS
AND THUNDERSTORMS ALONG THIS FRONT. WINDS WILL DECREASE SLIGHTLY
TOWARD EVENING FOLLOWING FROPA. GIVEN THE STRENGTH OF THE LOW
PRESSURE SYSTEM TRACKING TO THE NORTH OF THE STATE...SOUTHWESTERLY
WIND GUSTS WILL LIKELY REMAIN ABOVE 20 KNOTS THROUGH THE NIGHT.
FOR DTW...THE ESTIMATED TIMING OF THUNDERSTORMS AHEAD OF THE FRONT
IS BETWEEN 18Z AND 19Z. CONFIDENCE IS FAIRLY HIGH THAT PEAK WIND
GUSTS WILL REACH OR EXCEED 45 KNOTS DURING THIS TIME PERIOD...WITH
WIND THE WIND DIRECTION SHIFTING FROM SOUTH TO SOUTHWEST.
&&
.PREV DISCUSSION...ISSUED 413 AM EDT TUE OCT 26 2010
SHORT TERM...TODAY
A 160KT UPPER JET WAS OBSERVED ON THE 00Z UPPER AIR ANALYSIS ACROSS
THE WEST-CENTRAL US. THE NOSE OF THIS UPPER JET WILL CONTINUE TO
DIVE INTO THE UPPER MIDWEST THIS MORNING...LEADING TO RAPID
INTENSIFICATION OF THE PV ANOMALY NOW OVER THE NORTHERN PLAINS.
STRONGLY DIFFLUENT FLOW ALOFT AND RAPID MID LEVEL HEIGHT FALLS WILL
LEAD TO EXPLOSIVE CYCLOGENESIS OVER MINNESOTA TODAY. OVERALL...MODEL
INITIALIZATION OF LARGE SCALE FEATURES LOOK FAIRLY GOOD. AT ONLY
6-HRS INTO ITS FORECAST HOWEVER...THE NAM IS ALREADY TOO WEAK WITH
THE SURFACE LOW. THIS SUPPORTS THE GFS/CANADIAN/UKMET CAMP WHICH
INDICATE THE SURFACE LOW DEEPENING TO ROUGHLY 959MB /28.32 IN OF
MERCURY/ AS IT CROSSES THE MINNESOTA/ONTARIO BORDER THIS EVENING.
THE UPPER WAVE OVER THE PLAINS WILL CONTINUE TO TAKE ON A NEGATIVE
TILT AS IT SLIDES ACROSS THE UPPER MIDWEST THIS AFTERNOON...ALLOWING
AN IMPRESSIVE 110KT 500MB JET TO LIFT FROM THE MISSISSIPPI VALLEY
INTO THE WESTERN GREAT LAKES. STRONG DEEP LAYER FRONTOGENESIS WILL
ACCOMPANY THE SURFACE OCCLUDED FRONT AS IT RACES ACROSS THE STATE
TODAY. DAMAGING WIND GUSTS CONTINUE TO BE A CONCERN ALONG THIS
FRONT. THE 00Z MODEL SUITE SHOW A NICE ISALLOBARIC COUPLET ALONG THE
FRONT...WITH GFS MODEL SOUNDINGS SHOWING 55-60KT WINDS AT 2K FEET.
DOWNDRAFTS ASSOCIATED WITH SHALLOW CONVECTION EXPECTED TO DEVELOP
ALONG/AHEAD OF THIS FRONT WILL BE CAPABLE OF BRINGING THESE STRONG
WINDS TO THE SURFACE. THUS THE CURRENT HIGH WIND WARNING FOR WIND
GUSTS IN EXCESS OF 60 MPH REMAINS JUSTIFIED.
LOW LEVEL MOISTURE ADVECTION IN ADVANCE OF THE FRONT WILL PROVIDE
SOME WEAK INSTABILITY. GIVEN THE STRONGLY SHEARED ENVIRONMENT /0-6KM
SHEAR OF 60 KTS/...CONVECTION WILL LIKELY ORGANIZE INTO A LINEAR
SQUALL LINE. FOR REASONS MENTIONED ABOVE...DAMAGING WIND GUSTS WILL
BE A HIGH PROBABILITY WITH THESE STORMS. IF ENOUGH INSTABILITY IS
REALIZED...WE COULD SEE A FEW STORMS PRODUCE WIND GUSTS IN EXCESS OF
70 MPH. AS MENTIONED IN PREVIOUS DISCUSSIONS...THERE IS ALSO A
CHANCE OF SUPERCELLS CAPABLE OF PRODUCING A TORNADO. MODEL SOUNDINGS
WHICH SHOW LOW LCL HEIGHTS AND STRONGLY CURVED HODOGRAPHS IN THE
LOWEST 3KM SUPPORTS THIS POSSIBILITY. BASED ON VARIOUS HI RES
MODELS...SHOWERS/THUNDERSTORMS SHOULD BE APPROACHING THE WESTERN
PORTIONS OF THE FORECAST AREA BY 16Z AND SLIDE TO THE EAST OF THE
AREA BY 21Z.
LONG TERM...TONIGHT THROUGH MONDAY
FORECAST CONFIDENCE IS INCREASING THAT HIGH WIND POTENTIAL WILL
EXIST AGAIN ON WEDNESDAY...WINDS POSSIBLY RANGING BETWEEN 50 TO 60
KNOTS BY MID AFTERNOON.
WINDSPEEDS WILL DECREASE THIS EVENING WITH THE COLD FRONT AND
ENHANCED FRONTAL SCALE CONVECTION/SUBSIDENCE RACING AWAY FROM
SOUTHEASTERN MICHIGAN. DIFFICULT TO PIN DOWN SPECIFICS AS THE
MODELED NEAR SURFACE THERMODYNAMIC PROFILES REMAIN SUSPECT FOR THE
GIVEN GEOPOTENTIAL HEIGHT/SURFACE PRESSURE GRADIENT. BOTH NCEP
OPERATIONAL SOLUTIONS SHOW A RELATIVELY SHARP INVERSION 500-1000 FT
OFF THE GROUND. REGARDLESS HOW SHARP AND DOMINANT THIS FEATURE
BECOMES...INDICATIONS SUGGEST THAT A LOWER LIMIT FOR WINDS DURING
THE NIGHT WILL BE IN THE 20 TO 25 KNOT RANGE.
A LARGE SCALE DRY SLOT...IN THE LOW TO MIDLEVELS...IS EXPECTED TO
LIFT NORTHWARD OVER LAKE MICHIGAN AND LOWER MICHIGAN WEDNESDAY
MORNING. THE MODELS SHOW THE EVOLUTION OF THIS FEATURE TO BECOME
INCREASINGLY WIDER WEDNESDAY WHILE LIFTING. THE LACK OF MOISTURE
WILL PROVIDE FOR FULL INSOLATION...QUICKLY ALLOWING THE ATMOSPHERE
TO MIX OUT. MEANWHILE...A MIDLEVEL JET CORE ALOFT WILL PIVOT AROUND
THE LARGE TROUGH THROUGH LOWER MICHIGAN AND LAKE HURON BY THE
AFTERNOON HOURS. THIS JET WILL BE VERY EFFICIENT IN DRAGGING A PLUME
OF THE ELEVATED MIXED LAYER THROUGH LOWER MICHIGAN. BOTH GFS/NAM
DEPICT 850-700MB LAPSE RATES IN EXCESS OF 9 DEGREES C/KM TRACKING
RIGHT THROUGH THE CWA...BETWEEN 18 AND 00Z. THESE DRY ADIABATIC
LAPSE RATES ARE EXPECTED TO SLIDE OVER AN ALREADY MIXED ENVIRONMENT
AND PROVIDE A MARKED BOOST TO MIXING DEPTHS. THE ISSUE IN
FORECASTING MIXING HEIGHTS FOR WEDNESDAY IS THE EVAPOTRANSPIRATION
SCHEME STILL APPEARS TO BE IN OVERDRIVE. BEST GUESS IS THAT BY EARLY
AFTERNOON MIXING HEIGHTS WILL BE IN THE 4 TO 5 KFT RANGE...WITH 7
KFT POSSIBLE BY LATE AFTERNOON. THIS SUGGESTS THAT WIND GUSTS WILL
QUICKLY GUST TO NEAR 40 KNOTS BY LATE MORNING/LUNCH HOUR...AND
POTENTIALLY UP TO 60 KNOTS DURING THE MID TO LATE AFTERNOON HOURS.
WHAT WILL BE DIFFERENT ON WEDNESDAY...AND POTENTIALLY OF GREATER
SIGNIFICANCE IS THAT THE DURATION OF THE STRONG WINDS ON WEDNESDAY
WILL BE LONGER. WITH CURRENT WIND HEADLINES IN EFFECT...HAVE OPTED
TO CONTINUE THE HIGH WIND WATCH FOR WEDNESDAY WITH THE INHERITED
TIMING. ADIABATIC COMPRESSION SHOULD SUPPORT HIGHS IN THE 60S FOR
ALL AREAS.
A SECONDARY COLD FRONT...HERALDING MUCH COLDER AIR WILL PASS THROUGH
SOUTHEASTERN MICHIGAN WEDNESDAY NIGHT. THE COLUMN SHOULD SATURATE
VERY QUICKLY BRINGING PLENTY IN THE WAY OF CLOUDS. THESE CLOUDS IN
COMBINATION WITH THE COOLER AIR ALOFT WILL ALLOW TEMPERATURES TO
STRUGGLE IN THE MIDDLE TO UPPER 40S. STEEP LAPSE RATES BETWEEN 3 AND
5 KFT...SHOULD SUPPORT NUMEROUS LIGHT INSTABILITY SHOWERS BY
THURSDAY AFTERNOON. LOW FREEZING HEIGHTS MAY SUPPORT GRAUPEL.
MODELS SHOWING SOME DIFFERENCES FOR FRIDAY...IN REGARDS TO PLACEMENT
OF COLDER AIR IN THE MIDLEVELS. THE FLOW ALOFT IN THE GFS BECOMES
QUICKLY PARALLEL TO THE ISOTHERMS...WHICH SLOWS ANY WARM ADVECTION
DOWN TO A CRAWL. ON THE OTHER HAND...THE ECMWF PUSHES THE AIRMASS
ENOUGH EASTWARD. MAY BE A LITTLE TOO COOL NOW FOR THE FRIDAY HIGHS
AFTER ADJUSTING...BUT CURRENT FORECAST VALUES ARE ONLY 7 TO 10
DEGREES BELOW NORMAL.
MARINE...
RAPID DEEPENING OF LOW PRESSURE OVER MINNESOTA TODAY WILL DRIVE A
VERY STRONG FRONT ACROSS THE GREAT LAKES. THE SURFACE LOW IS
FORECAST TO DEEPEN 28.30 INCHES AS IT TRACKS INTO NORTHERN MN THIS
EVENING. WHILE SOUTH-SOUTHEASTERLY WINDS WILL BE ON THE INCREASE
THIS MORNING...THE STRONGEST WINDS TODAY ARE EXPECTED TO OCCUR
ALONG/IMMEDIATELY BEHIND THE ASSOCIATED FRONT WHICH SHOULD MOVE
ACROSS LAKE HURON THIS AFTERNOON. STORM FORCE WIND GUSTS TO 50 KNOTS
REMAIN POSSIBLE ALONG THIS FRONT. WINDS ARE EXPECTED TO DROP OFF TO
GALE FORCE TONIGHT BEFORE INCREASING BACK TO STORM FORCE ON
WEDNESDAY AS COLDER AIR PUSHES INTO LAKE HURON AS THE INTENSE LOW
PRESSURE SYSTEM SLIDES ACROSS NORTHERN ONTARIO. THE STORM SYSTEM
WILL LIFT INTO HUDSON BAY ON THURSDAY. A STRONG NORTHWESTERLY
GRADIENT AND COLD AIR OVER THE LAKES WILL HOWEVER MAKE GALE FORCE
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-
MIZ082-MIZ083...FROM 10 AM TUESDAY TO 9 PM TUESDAY.
HIGH WIND WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...FROM 10 AM WEDNESDAY TO 9 PM WEDNESDAY.
LAKE HURON...
STORM WARNING...LHZ361-LHZ362-LHZ363-LHZ421-LHZ422-LHZ441-LHZ442-
LHZ443-LHZ462-LHZ463-LHZ464...FROM 10 AM TUESDAY TO 10 PM
WEDNESDAY.
LAKE ST CLAIR...
STORM WARNING...FROM 10 AM TUESDAY TO 10 PM WEDNESDAY.
MI WATERS OF LAKE ERIE...
STORM WARNING...FROM 10 AM TUESDAY TO 10 PM WEDNESDAY.
&&
AVIATION.....SC
SHORT TERM...SC
LONG TERM....CB
MARINE.......SC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Oct 26, 4:49 AM EDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 449 AM EDT TUE OCT 26 2010 MIZ047>049-053>055-060>063-068>070-075-076-082-083-270900- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 449 AM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A LINE OF SCATTERED TO NUMEROUS THUNDERSTORMS IS EXPECTED TO MOVE ACROSS SOUTHEAST MICHIGAN BETWEEN NOON AND 5 PM TODAY. SEVERE WEATHER IS LIKELY WITH THESE STORMS. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 75 MPH. THERE IS ALSO A CHANCE OF TORNADOES WITH THESE STORMS. STORM MOTION WILL BE TO THE NORTHEAST AT 60 MPH. THESE STORMS WILL FORM ALONG AN APPROACHING COLD FRONT ASSOCIATED WITH A RAPIDLY INTENSIFYING LOW PRESSURE SYSTEM OVER MINNESOTA. A HIGH WIND WARNING IS ALSO IN EFFECT FOR TODAY. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE...NPWDTX FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH REMAINS IN EFFECT FOR WEDNESDAY. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE...NPWDTX FOR DETAILS. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-270900- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 449 AM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A LINE OF SCATTERED TO NUMEROUS THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE LAKES BETWEEN 1 PM AND 6 PM TODAY. SEVERE WEATHER IS LIKELY WITH THESE STORMS. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 KNOTS. THERE IS ALSO A CHANCE OF TORNADOES WITH THESE STORMS. STORM MOTION WILL BE TO THE NORTHEAST AT 60 MPH. THESE STORMS WILL FORM ALONG AN APPROACHING COLD FRONT ASSOCIATED WITH A RAPIDLY INTENSIFYING LOW PRESSURE SYSTEM OVER MINNESOTA. A STORM WARNING REMAINS IN EFFECT FOR ALL MARINE AREAS TODAY. PLEASE REFER TO THE LATEST MARINE FORECASTS FOR DETAILS...GLFLH...GLFSC...NSHDTX AND MWWDTX. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM WARNING IS IN EFFECT FOR ALL MARINE AREAS THROUGH WEDNESDAY. ONCE THE STORM FORCE WINDS DIE DOWN...GALE FORCE WINDS ARE EXPECTED WEDNESDAY NIGHT THROUGH EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON. SC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:28 AM EDT | Storm Warning | DTX | 42 hr | |
| Oct 26, 12:14 PM EDT | Tornado Warning | DTX | Monroe | 49 min |
| Oct 26, 12:24 PM EDT | Tornado Warning | DTX | Livingston, Shiawassee | 49 min |
| Oct 26, 12:29 PM EDT | Severe Thunderstorm Warning | DTX | Midland | 35 min |
| Oct 26, 12:34 PM EDT | Special Marine Warning | DTX | 60 min | |
| Oct 26, 12:38 PM EDT | Special Marine Warning | DTX | 55 min | |
| Oct 26, 1:07 PM EDT | Special Marine Warning | DTX | 39 min | |
| Oct 26, 1:31 PM EDT | Special Marine Warning | DTX | 36 min | |
| Oct 26, 3:47 PM EDT | Wind Advisory | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 4 hr |
| Oct 26, 4:34 PM EDT | Low Water Advisory | DTX | 29 hr |
Nearby
Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.